# SDR DL73K991176

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Part number: 3530310
- Condition: Chafed
- Location: Lt Wing/Body
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT HAD RAPID FLICKERING OF LT WING BODY OVERHEAT LIGHT.  TURNED OFF LEFT BLEED, LIGHT STILL ON.  PULLED BACK  THROTTLE LIGHT EXTINGUISHED.  RETURNED TO GATE.  FOUND AND REPAIRED CONN (276) AT APU COMPT BULKHEAD.
